×

Found 6,431 Documents (Results 1–100)

Khasminskii’s theorem for the Kolmogorov equation with partially degenerate diffusion matrix. (English. Russian original) Zbl 07878664

Math. Notes 115, No. 3, 427-438 (2024); translation from Mat. Zametki 115, No. 3, 466-480 (2024).
MSC:  60H15 60J60
PDFBibTeX XMLCite
Full Text: DOI

Local Lipschitz continuity in the initial value and strong completeness for nonlinear stochastic differential equations. (English) Zbl 07853548

Memoirs of the American Mathematical Society 1481. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-6701-2/pbk; 978-1-4704-7818-6/ebook). v, 90 p. (2024).
MSC:  60-02 60H10 60H15
PDFBibTeX XMLCite
Full Text: DOI arXiv

Almost sure scattering for the one dimensional nonlinear Schrödinger equation. (English) Zbl 07853547

Memoirs of the American Mathematical Society 1480. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-6979-5/pbk; 978-1-4704-7817-9/ebook). vii, 87 p. (2024).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Optimal feedback for stochastic linear quadratic control and backward stochastic Riccati equations in Infinite dimensions. (English) Zbl 07830345

Memoirs of the American Mathematical Society 1467. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-6875-0/pbk; 978-1-4704-7755-4/ebook). v, 107 p. (2024).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software